# SDR DU4R0507159

- Difficulty date: July 28, 2005
- Submitted: July 28, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT BS 1340 AT S-25L MAIN FRAME HAS DENT.
